# SDR UIEA2021062201400

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,750 hours, 13,869 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 920740H
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE R ENG HPSOV( REMOVED AND REPLACED R ENG HPSOV PER AMM 36-11-07-424-016-001 AND 71-00-00 )
